# SDR SWAA2022080227734

- Difficulty date: July 11, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N8638A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36911
- Aircraft time: 27,554 hours, 12,745 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA L/H O/B FWD LAV.FLOOR PANEL 221BF HAS 2EA CRACKS @ FWD EDGE INB MKD DOT / [01] RECEIVED NEW FLOOR PANEL 221BF PANEL INSTALLATION WILL BE ACCOMPLISHED ON WORK CARD TTG8Q00D9YWM;[02] VERIFIED 1;COMPLETE
